# SDR SWIA202156472

- Difficulty date: February 12, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 44,216 hours, 29,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC6703420315
- Condition: Damaged
- Location: Fs 193
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE CP 22297306 FOR ORIGINAL DISCREPANCE.LOWER SECTOR F/S 193 FRAME REQUIRES REPLACEMENT DUE TO MAJOR HEAT DAMAGE THIS IS CLASSIFIED AS MAJOR REPAIR.INITIATED FORM M-337.    FILED CLOSED     REMOVED AND REPLACED LOWER SECTOR F/S 193 FRAME, WORK PERFORMED BY MHIRJ MRT PERSONNEL IAW TASK CARD 51-900-1002-SKY AND  BOMBARDIER AEROSPACE DWG CC670-33035 REV D.COMPLIED WITH FORM M-337.
